# SDR COMA9910141

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Box Control
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 22,016 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT HAND MLG DISAGREEMENT LIGHTS FLASHING DURING TAKEOFF.  REPLACED THE LANDING GEAR CONTROL BOX.
